Year 2015, Volume , Issue 7, Pages 98 - 105 2015-08-01

SOFT Λβ-CLOSED SETS IN SOFT TOPOLOGICAL SPACES

Rodyna Ahmed HOSNY [1] , Alaa Mohamed Abd EL-LATİF [2]


− In this paper, we introduce the notions of soft β-kernel of soft sets, S∧β-closed sets andS∧β-open sets in soft topological spaces. The concept of S∧β-sets, as a generalization to the classof soft β-open sets, is defined. Some of their fundamental properties that illustrated by examplesare studied. Further, the soft topologies defined by families soft β-kernel of soft sets, S∧β-closedsets are investigated. We show that, the collection of S∧β-sets is Alexandroff soft space
− Soft sets, Soft topology, Soft β-open sets, Soft regular-closed sets, Soft ∧β-sets
Other ID JA85JT66BA
Journal Section Research Article
Authors

Author: Rodyna Ahmed HOSNY

Author: Alaa Mohamed Abd EL-LATİF

Dates

Publication Date : August 1, 2015

Bibtex @ { jnt381194, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {98 - 105}, doi = {}, title = {SOFT Λβ-CLOSED SETS IN SOFT TOPOLOGICAL SPACES}, key = {cite}, author = {HOSNY, Rodyna Ahmed and EL-LATİF, Alaa Mohamed Abd} }
APA HOSNY, R , EL-LATİF, A . (2015). SOFT Λβ-CLOSED SETS IN SOFT TOPOLOGICAL SPACES. Journal of New Theory , (7) , 98-105 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34499/381194
MLA HOSNY, R , EL-LATİF, A . "SOFT Λβ-CLOSED SETS IN SOFT TOPOLOGICAL SPACES". Journal of New Theory (2015 ): 98-105 <https://dergipark.org.tr/en/pub/jnt/issue/34499/381194>
Chicago HOSNY, R , EL-LATİF, A . "SOFT Λβ-CLOSED SETS IN SOFT TOPOLOGICAL SPACES". Journal of New Theory (2015 ): 98-105
RIS TY - JOUR T1 - SOFT Λβ-CLOSED SETS IN SOFT TOPOLOGICAL SPACES AU - Rodyna Ahmed HOSNY , Alaa Mohamed Abd EL-LATİF Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 98 EP - 105 VL - IS - 7 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory SOFT Λβ-CLOSED SETS IN SOFT TOPOLOGICAL SPACES %A Rodyna Ahmed HOSNY , Alaa Mohamed Abd EL-LATİF %T SOFT Λβ-CLOSED SETS IN SOFT TOPOLOGICAL SPACES %D 2015 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 7 %R %U
ISNAD HOSNY, Rodyna Ahmed , EL-LATİF, Alaa Mohamed Abd . "SOFT Λβ-CLOSED SETS IN SOFT TOPOLOGICAL SPACES". Journal of New Theory / 7 (August 2015): 98-105 .
AMA HOSNY R , EL-LATİF A . SOFT Λβ-CLOSED SETS IN SOFT TOPOLOGICAL SPACES. JNT. 2015; (7): 98-105.
Vancouver HOSNY R , EL-LATİF A . SOFT Λβ-CLOSED SETS IN SOFT TOPOLOGICAL SPACES. Journal of New Theory. 2015; (7): 105-98.

Authors of the Article
Rodyna Ahmed HOSNY [1]
Alaa Mohamed Abd EL-LATİF [2]